# SDR SWIA200110362

- Difficulty date: November 16, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 1,716 hours, 1,393 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 8220021202
- Part serial: D21L
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

SMELL OF SMOKE.  FMS UNIT WAS HOT TO TOUCH AND LOSS OF COLORS ON SCREEN.  REMOVED AND REPLACED FMS UNIT PER CRJ MM 34-16-01.
